MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 6" SMALLBORE TRIFUSE EXT SET W/3 MICROCLAVE®, 0.2 MICRON FILTER, 3 CLAMPS, ROTAT; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 6" SMALLBORE TRIFUSE EXT SET W/3 MICROCLAVE®, 0.2 MICRON FILTER, 3 CLAMPS, ROTAT; STOPCOCK, I.V. SET
Catalog Number B33276
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/12/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information in a2, b3, b5, e1, e3, and g2.
 
Event or Problem Description
Additional information was provided by the customer: medwatch mandatory report with uf/importer report # (b)(4) on 02-may-2024.It was stated in the report that it was a product problem.The date of the event was on 12-mar-2024 and the date of the report is on 00-apr-2024.The product was not a single-use device that was reprocessed and reused on a patient.The initial reporter was pamela harding, a health professional - risk manager.The report was sent to the manufacturer on 00-may-2024.
 
Additional Manufacturer Narrative
Received one used b33276 smallbore trifuse extension set for inspection.The filter vents on the 0.2 micron filter were wetted out with prior infusate.The extension set was leak tested per product specifications.There was leakage from the filter vents of the 0.2 micron filter.The reported complaint can be confirmed.The probable cause of leakage is due to a temporary or complete loss of hydrophobic properties of the filter vent material due to an infusate interaction during use.The lot history was reviewed, no nonconformities were identified that may have contributed to the reported complaint.
 
Additional Manufacturer Narrative
Correction: related report number added to h10 versus in b5 from previous supplemental report.
 
Additional Manufacturer Narrative
The device was returned for evaluation; however, testing has not yet been completed.
 
Event or Problem Description
The event occurred on an unspecified date and involved a 6" smallbore trifuse ext set w/3 microclave®, 0.2 micron filter, 3 clamps, rotating luer where it was reported that the device leaked.The reporter stated an infant had a peripheral iv with trifuse was receiving total parenteral nutrition (tpn) and lipids, with a saline locked medication line when it was noted that the infant's linen was saturated and the tpn filter was sticky.The nurse observed that the fluid was leaking from the tpn filter.There was patient involvement, however, no harm was reported.

Brand Name
6" SMALLBORE TRIFUSE EXT SET W/3 MICROCLAVE®, 0.2 MICRON FILTER, 3 CLAMPS, ROTAT
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key19086485
Report Number9617594-2024-00400
Device Sequence Number7099897
Product Code FMG
UDI-Device Identifier00887709007192
UDI-Public(01)00887709007192(17)280901(10)13766552
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 06/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberB33276
Device Lot Number13766552
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/02/2024
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/13/2024
Supplement Date Received by Manufacturer04/12/2024
05/02/2024
06/06/2024
Initial Report FDA Received Date04/11/2024
Supplement Report FDA Received Date05/07/2024
05/30/2024
06/14/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LIPIDS, UNK MFR; PERIPHERAL IV, UNK MFR; TOTAL PARENTERAL NUTRITION, UNK MFR
Patient Age4 DA
Patient SexUnknown